# SDR SWAA2024022340914

- Difficulty date: January 14, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W OUB AFT FLAP INB LOWER T/E SPOT DELAMINATE 7INC FROM I/B EDGE AND 3INC. FROM TRAILING EDGE MKD DOT<[01] REPLACED L/W OUB AFT FLAP IN REF B737 AMM 27-51-22-400-801 AND ACCOMPLISHED L/W OUTBOARD AFT FLAP ADJUSTMENT /CHECK PER B737 AMM 27-51-22-400-801-NG CALIPER B/C 175908 CAL DUE DATE 25 MAY 24;[02] RII- VERIFIED REPLACEMENT AND ADJUSTMENT CHECK
